MAUDE Adverse Event Report: PERFUSION SYSTEMS Y ADAPTER; APPARATUS, AUTOTRANSFUSION

PERFUSION SYSTEMS Y ADAPTER; APPARATUS, AUTOTRANSFUSION
Model Number BTC93
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use, the btc93 suction line leaked.The product was replaced.There was no adverse effect to the patient.

Brand Name
Y ADAPTER
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
MDR Report Key8137389
Report Number2184009-2018-00039
Device Sequence Number262638
Product Code CAC
UDI-Device Identifier00673978522548
UDI-Public00673978522548
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K812292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberBTC93
Device Catalogue NumberBTC93
Device Lot Number215737229
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2184009-11-30-2018-003-R
Patient Sequence Number1